Welcome to the Podiatry Arena forums

You are currently viewing our podiatry forum as a guest which gives you limited access to view all podiatry discussions and access our other features. By joining our free global community of Podiatrists and other interested foot health care professionals you will have access to post podiatry topics (answer and ask questions), communicate privately with other members, upload content, view attachments, receive a weekly email update of new discussions, access other special features. Registered users do not get displayed the advertisements in posted messages. Registration is fast, simple and absolutely free so please, join our global Podiatry community today!

  1. Everything that you are ever going to want to know about running shoes: Running Shoes Boot Camp Online, for taking it to the next level? See here for more.
    Dismiss Notice
  2. Have you considered the Critical Thinking and Skeptical Boot Camp, for taking it to the next level? See here for more.
    Dismiss Notice
  3. Have you considered the Clinical Biomechanics Boot Camp Online, for taking it to the next level? See here for more.
    Dismiss Notice
Dismiss Notice
Have you considered the Clinical Biomechanics Boot Camp Online, for taking it to the next level? See here for more.
Dismiss Notice
Have you liked us on Facebook to get our updates? Please do. Click here for our Facebook page.
Dismiss Notice
Do you get the weekly newsletter that Podiatry Arena sends out to update everybody? If not, click here to organise this.

Plantar Fasciitis and Cortisone in PVD

Discussion in 'General Issues and Discussion Forum' started by MicW, Oct 26, 2011.

  1. MicW

    MicW Active Member


    Members do not see these Ads. Sign Up.
    A patient of mine who suffers from advanced peripheral vascular disease (bilateral lower limb arterial bypasses) has been referred by his vascular surgeon to his GP for cortisone injection for plantar fasciitis.

    He has had one injection already to no effect and it is intended that he shall have 3 injections of the same to attempt achieving resolution of his symptoms.

    My querie is that I believe that multiple cortisone injections in the one site may lead to necrosis. Am I correct with this concern? If so, how many injections in the one site is safe?

    Thanks
    Michael
     
  2. josefcef

    josefcef Member

    it depends how frequent one will give the injections as it may may cause distruction of the plantar fasciia!! apart from the injection one should check the diagnosis and start from conservative treatments :)

    Cheers!
     
  3. andersonkchan

    andersonkchan Active Member

    Has your patient tried conservative txs?
    I've never been a fan of cortisone injections..
     
Loading...

Share This Page